Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Holomorphic sections of pre-quantum line bundles on $G/(P,P)$


Author: Meng-Kiat Chuah
Journal: Proc. Amer. Math. Soc. 128 (2000), 2795-2799
MSC (2000): Primary 22E10, 53D50
Published electronically: February 29, 2000
MathSciNet review: 1709745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $G=KAN$ be the Iwasawa decomposition of a complex connected semi-simple Lie group $G$. Let $P \subset G$ be a parabolic subgroup containing $AN$, and let $(P,P)$ be its commutator subgroup. In this paper, we characterize the $K$-invariant Kähler structures on $G/(P,P)$, and study the holomorphic sections of their corresponding pre-quantum line bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E10, 53D50

Retrieve articles in all journals with MSC (2000): 22E10, 53D50


Additional Information

Meng-Kiat Chuah
Affiliation: Department of Applied Mathematics, National Chiao Tung University, 1001 Ta Hsueh Road, Hsinchu, Taiwan
Email: chuah@math.nctu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05636-7
PII: S 0002-9939(00)05636-7
Keywords: K\"{a}hler, Lie group, line bundle
Received by editor(s): October 15, 1998
Published electronically: February 29, 2000
Additional Notes: This research was supported in part by the NSC of Taiwan, Contract NSC 88-2115-M-009020
Communicated by: Roe Goodman
Article copyright: © Copyright 2000 American Mathematical Society